# SDR QXEA200700792

- Difficulty date: May 8, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 15,309 hours, 15,530 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT NACELLE DIAPHRAGM CRACKED.  REPAIRED IAW SRM 51-40-15, 51-42-05, 51-21-10,51-40-35.
